Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I cannot seem to get rid of this headache -

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5597 Questions
Question
I cannot seem to get rid of this headache - I've had it for days. In fact, I've had four migraines - total bedrest, ice, dark room type migraines - since the beginning of the year. This headache that I have is making me very nauseous, on every thing I eat. I've tried Excedrin and extra caffeine... I'm tired of the head pain and being sick to my stomach.
Tue, 6 Feb 2018 in Headache and Migraines
 
 
Answered by Dr. Sudhir Kumar 17 minutes later
Brief Answer:
You can take rizatriptan tablet.

Detailed Answer:
Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.

I have noted your clinical details. Based on this, you seem to be suffering from a severe migraine attack. You should take rizatriptan tablets for relief. For my patients, I use a dose of 10 mg. If needed, a second dose may be taken after 1-2 hours, if there is inadequate relief.

You could also consider a preventive therapy to reduce the number and severity of headache episodes in the future. For this purpose, topiramate tablets are useful.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor